MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553750
Medical Device Problem Codes Device-Device Incompatibility (2919); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was over the age of 18.The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.However, the complainant reported that the device was not expired.(b)(4) the complainant indicated that the device has been disposed of and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hot axios stent was successfully implanted in a transgastric position to treat a pancreatic walled-off necrosis during an endoscopic ultrasound (eus) with axios placement procedure performed on (b)(6) 2018.According to the complainant, on (b)(6) 2018, the physician was performing a necrosectomy through the previously placed axios stent using a double channel scope.The rat-tooth forceps that were being used to perform the necrosectomy got caught on the stent and caused it to dislodge.The stent was removed using the same rat-toothed forceps.Another axios stent was successfully placed to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
AXIOS
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8094499
Report Number3005099803-2018-61372
Device Sequence Number19339016
Product Code PCU
UDI-Device Identifier08714729904632
UDI-Public08714729904632
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553750
Device Catalogue Number50271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;